# SDR 03FDEA02217

- Difficulty date: December 19, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 1430 · Fasteners
- Part: Collar
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER FUSELAGE STA 2014 CANTED BULKHEAD FRONT FACE FOUND WITH 11 EA LOCKBOLT COLLARS CRACKED.  REMOVED CRACKED FASTENERS 11EA AS PER SRM 51-32-01 VOL. II AND INSTALLED NEW FASTENERS 11EA AT AFT UPPER FUSELAGE STA 2014 CANTED BULKHEAD FRONT FACE AS PER SRM 51-32-01 VOL. II.
